Repositorio de producción científica de la Universidad de Sevilla

On the Krall-type polynomials on q-quadratic lattices

Opened Access On the Krall-type polynomials on q-quadratic lattices

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Sevinik Adigüzel, Rezan
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2011-08
Publicado en: Indagationes Mathematicae, 21 (3-4), 181-203.
Tipo de documento: Artículo
Resumen: In this paper, we study the Krall-type polynomials on non-uniform lattices. For these polynomials the second order linear difference equation, q-basic series representation and three-term recurrence relations are obtained. In particular, the q-Racah-Krall polynomials obtained via the addition of two mass points to the weight function of the non-standard q-Racah polynomials at the ends of the interval of orthogonality are considered in detail. Some important limit cases are also discussed.
Cita: Álvarez Nodarse, R. y Sevinik Adigüzel, R. (2011). On the Krall-type polynomials on q-quadratic lattices. Indagationes Mathematicae, 21 (3-4), 181-203.
Tamaño: 438.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41728

DOI: http://dx.doi.org/10.1016/j.indag.2011.04.002

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones